# SDR RAIA00704035

- Difficulty date: April 12, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,270 hours, 18,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT 5532 - STL - EMERGENCY LIGHT GALLEY WALL EXIT LOCATOR INOP.  MAINTENANCE SECURED LOOSE WIRE ON GALLEY WALL, CHECK GOOD.
